# SDR SIMA981141

- Difficulty date: April 24, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N223AT
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 223
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: AD3127
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SAW - DURING PS-2 INSPECTION, MAINTENANCE REPORTED THE FORWARD EMERGENCY FLOOR LIGHTS, NR'S 1, 3, 5, AND THE FORWARD LEFT EXTERIOR EMERGENCY LIGHT WERE INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED THE EMERGENCY LIGHT BATTERY PACK AT LOCATION 3WL.  AIRCRAFT WAS RETURNED TO SERVICE.  (X)
